# SDR MASA2011042702518

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 20,923 hours, 22,231 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Ng Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE.  R2 NLG DOOR SELECTOR VALVE.
